I have the inplant in and I have been on my period for over 2weeks now and some times it looks like little blood clot is this normal?

Yes. It is common to have irregular bleeding with the contraceptive implant - especially in the first few months. Having blood clots pass does not mean anything other than you are bleeding and possibly heavier than usual.
Vaginal bleeding. yes you sometimes can have irregular men's, breakthrough bleeding or amenorrhea within 3 months of an insert. Consider your current bleeding the spectrum of normal side effects. If however it becomes much more excessive please go see your gynaecologist. .

Related Questions

I have the inplant in and I have been on my period for nearly 3 weeks now and some times it looks like little blood clot coming out is this normal?

Common. The most frequent side effect of the implant is irregular and unpredictable bleeding. That happens to about 60% to 80% of women who use that device, Be patient, for about 70% of women the bleeding will subside by 6 or 8 months. It can also be treated with supplemental estrogen if necessary - your doctor would need to prescribe the estrogen. Read more...
Nexaplon. irregular bleeding is a know complication of the implant. Bleeding with clots is concerning however and should be evaluated by your physician. Sometimes it is necessary to use other medications to stop the bleeding. Read more...